# SDR 06FDEA2244

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO UNDER FR 68 STR 57 SHEAR TIE HAS CORROSION.  REMOVED AND REPLACED SHEAR TIE IAW A310-200 SRM 51-40-21.
